# SDR CA130326002

- Difficulty date: March 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 68,420 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: SC47003
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT ENCOUNTERED A GREEN HYDRAULIC FAILURE MESSAGE AT THE TOP OF DESCENT TO RUNWAY. AS A PRECAUTION, THE FLIGHT CREW DID DECLARE AN EMERGENCY AND CFR WERE ON STANDBY. AFTER LANDING, THE ACFT WAS INSPECTED BY CFR ON THE RUNWAY WITH NIL ADVERSE RESULTS.  THE ACFT WAS TAXIIED TO THE GATE UNDER ITS OWN POWER AND FOLLOWED BY CFR.  AFTER PARKING AT THE GATE, THERE WAS HYDRAULIC FLUID OBSERVED TO BE LEAKING FROM THE APU AREA AND THE ACFT WAS TAKEN OFFLINE BY MAINTENENCE. THERE WAS NOT ADVERSE PASSENGER REACTION.  FOUND LT YAW DAMPER SERVO ACTUATOR LEAK. REPLACED LT YAW DAMPER SERVO ACTUATOR IAW AMM27-26-51PB401.  REFILLED GREEN HYD RESERVOIR. INDICATOR CHECK CARRIED OUT, REPLACED ELAC 1 IAW AMM 27-93-34. OP TEST OF ELAC 1 CARRIED OUT IAW AMM 27-93-00-710-001-A.  LAND CAT III, OPS TEST CARRIED OUT IAW AMM 22-97-00-710-001-A.  CRITICAL SYSTEM CHECK CARRIED OUT ON LAND CAT III TEST  INDEPENDENT CHECK CARRIED OUT ON INSTALLATION AND FUNCTION OF ELAC 1 BY B64639.
